# SDR SIMA20151001002

- Difficulty date: October 1, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 41,650 hours, 35,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS FLASH LIGHT QUIT WORKING.  R & R CAPTAINS FLASH LIGHT ASSEMBLY IAW AMM 25-60-00.  OPERATIONS CHECKED GOOD.
